# SDR SWIA201439750

- Difficulty date: October 22, 2014
- Submitted: November 6, 2014
- Operation: Air carrier
- Aircraft: N594SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7285
- Aircraft time: 31,406 hours, 26,421 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Drain Mast
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORE COWL 445AB DRAIN MAST CRACKED.  C-CHECK, REPAIRED CRACK IN DRAIN MAST ON PANEL 445AB IAW EA.
